1 2 3 4
Home > FACULTY&STAFF > Faculty A-Z Faculty A-Z
staff
Yi Wang
The title Associate Professor Office Address: Contact Information: Telephone:
Email: wyishp@aliyun.com

Yi Wang

Associate Professor

Fractal Geometry

(Ph.D., Huazhong University of Science and Technology, 2009)

 

Contact Information:

Email: wyishp@aliyun.com

 

Bio

Wang received her Ph.D. in 2009 from Huazhong University of Science and Technology. She joined the School of Statistics and Mathematics at Zhongnan University of Economics and Law in 2005. His areas of specialization include fractal geometry and financial mathematics.

 

Publication

1.  Wang Y., The Hausdorff Dimension of LM-local sets, J. of Math., Vol.33 (2013) No.6,1127-1132.

2.  Wang Y., Point-density Measure of Measures absolutely continuous to self-similar measure, J. of Math. , Vol.31 (2011), no. 6, 1097-1102.

3.  Wang Y., Wen Z. X., Xi L. F., Some fractals associated with Cantor expansions, J. Math.Anal. & appl., 354 (2009), no. 2, 445-450.